# SDR SIMA20130220008

- Difficulty date: February 20, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 24,991 hours, 22,765 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 8166501
- Part serial: 200204084
- Condition: Inoperative
- Location: Nr 1 Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 4403,  CREW REPORTED SMOKE IN COCKPIT AND CABIN AT TAKEOFF ROLL AND INITIAL CLIMBOUT.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED TROUBLESHOOTING & DISCREPANCY ISOLATED TO NR 1 ACM.  REMOVED AND REPLACED CONDENSER/MIXER IAW AMM 21-51-04. OPS CHECKED GOOD IAW AMM 21-51-00. AIRCRAFT RETURNED TO SERVICE.
